Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking Nexplanon. Abdominal cramps, white discharge, abdominal weight gain. Negative pregnancy test. Help

hey. I got on nexplanon birth control in mid November last year. and my last period was in the end of December. I am experiencing cramping in lower abdomen, clearish white gooey discharge(no smell) weight gain but only in my lower abdomen area. I had brown gooey discharge almost 2 months ago drs thought I was just gonnastart my period but never did. my stomach cramping gets worse and worse and I don't know what to do. I've take multiple preg test and all look like neg. please help! thanks in advance
Asked On : Sun, 2 Jun 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi.
Thanks for asking in Healthcare Magic.

Your symptoms may either be due to pelvic inflammatory disease or bacterial vaginosis. Birth control pills can result in irregular menstrual flow or complete absence of period after stopping them, they may not result in abdominal cramps and discharge..

The increase in weight in your lower abdomen area may be due thickening of endometrium that is common in delayed periods. Multiple negative pregnancy tests does not necessarily indicate absence of conception as the reliability of home pregnancy tests varies unless you do it meticulously.

So, it is always safer to exclude pregnancy through blood tests or through physical examination by a Dr. You should consult a gynecologist to confirm the diagnosis and to rule out pregnancy. You may need antibiotics or anti fungal agents depending upon the type of infection.

I hope this is useful to you.
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions